Items where Subject is "05-XX Combinatorics > 05Cxx Graph theory > 05C45 Eulerian and Hamiltonian graphs"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type
Jump to: F | G | H | K | M | R
Number of items at this level: 10.


Faßbender, Bert (1989) Kriterien vom Ore-Typ für längste Kreise in 2-zusammenhängenden Graphen.
Published in: Mathematische Nachrichten Vol. 142 (1). pp. 287-296.

Faßbender, Bert (1991) On a generalization of a theorem of Nash-Williams.
Published in: Journal of combinatorial theory : Series B Vol. 52 (1). pp. 42-44.

Faßbender, Bert (1992) A Sufficient Condition on Degree Sums of Independent Triples for Hamiltonian Cycles in 1-Tough Graphs.
Published in: Ars Combinatoria Vol. 33 (78). pp. 300-304.


Gronemann, Martin (2015) Algorithms for Incremental Planar Graph Drawing and Two-page Book Embeddings. PhD thesis.


Hochstättler, Winfried and Jackson, Bill (1998) Large Circuits in Binary Matroids of Large Cogirth: I.
Published in: Journal of Combinatorial Theory B Vol. 74 (1). pp. 35-52.


Krumke, Sven and Räbiger, Dirk and Schrader, Rainer (2008) Semi-Preemptive Routing on Trees.
Published in: Discrete Applied Mathematics Vol. 156 (17). pp. 3298-3304.


Middendorf, Matthias and Pfeiffer, Frank (1993) On the Complexity of the Disjoint Path Problem.
Published in: Combinatorica Vol. 13 (1). pp. 97-107.


Räbiger, Dirk (2005) Semi-Präemptives Transportieren. PhD thesis.

Räbiger, Dirk (2004) Semi-preemptive routing on a linear and circular track.
Technical Report , 16 p.

Räbiger, Dirk and Schrader, Rainer (2009) Semi-preemptive routing on a linear and circular track.
Published in: Discrete Optimization Vol. 6 (3). pp. 223-230.

This list was generated on Sat Mar 6 23:27:49 2021 CET.